Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 339, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2025, 5:58 PM EDT for 5 counties in Georgia. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2025, 5:58 PM EDT (21:58 UTC)
- Expired
- Jun 26, 2025, 6:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 38 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:20 PM EDT | HAIL 1 | 1 Nne College Park, GA | Video of quarter-sized hail between College Park and East Point. |
| Jun 26, 6:24 PM EDT | HAIL 1 | 3 Wsw College Park, GA | Quarter-sized hail in southwest College Park near I-285. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -364 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- -29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
575
WUUS52 KFFC 262158
SVRFFC
GAC063-067-089-097-121-262245-
/O.NEW.KFFC.SV.W.0339.250626T2158Z-250626T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
558 PM EDT Thu Jun 26 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern DeKalb County in north central Georgia...
Southwestern Cobb County in north central Georgia...
Northeastern Douglas County in north central Georgia...
Northern Clayton County in north central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 645 PM EDT.
* At 558 PM EDT, severe thunderstorms were located along a line
extending from Austell to Six Flags Over Georgia to Bankhead,
moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Douglasville, City of South Fulton, East Point, Union
City, Forest Park, Riverdale, College Park, Austell, Morrow,
Hapeville, Lake City, Lithia Springs, Hartsfield-Jackson Airport,
Midtown, Grant Park-Zoo Atlanta, Sweet Auburn, Cascade Heights,
Lakewood Park, and Campbellton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3384 8471 3381 8457 3380 8440 3365 8428
3364 8428 3364 8427 3362 8426 3361 8426
3361 8425 3360 8425 3356 8449 3364 8471
TIME...MOT...LOC 2158Z 334DEG 8KT 3382 8465 3378 8454 3377 8444
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
850
WWUS52 KFFC 262227
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
627 PM EDT Thu Jun 26 2025
GAC067-089-097-262237-
/O.CAN.KFFC.SV.W.0339.000000T0000Z-250626T2245Z/
DeKalb GA-Cobb GA-Douglas GA-
627 PM EDT Thu Jun 26 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB...
SOUTHWESTERN COBB AND NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3370 8461 3372 8456 3371 8443 3359 8431
3356 8449 3363 8467
TIME...MOT...LOC 2227Z 348DEG 13KT 3369 8463 3365 8452 3364 8442
$$
GAC063-121-262245-
/O.CON.KFFC.SV.W.0339.000000T0000Z-250626T2245Z/
Clayton GA-Fulton GA-
627 PM EDT Thu Jun 26 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN CLAYTON AND SOUTH CENTRAL FULTON COUNTIES...
At 627 PM EDT, severe thunderstorms were located along a line
extending from near City of South Fulton to near East Point to
Hartsfield-Jackson Airport, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Atlanta, City of South Fulton, East Point, Union City, Forest Park,
Riverdale, College Park, Morrow, Hapeville, Lake City,
Hartsfield-Jackson Airport, and Sandtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3370 8461 3372 8456 3371 8443 3359 8431
3356 8449 3363 8467
TIME...MOT...LOC 2227Z 348DEG 13KT 3369 8463 3365 8452 3364 8442
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$519
WWUS52 KFFC 262239
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
639 PM EDT Thu Jun 26 2025
GAC063-121-262249-
/O.EXP.KFFC.SV.W.0339.000000T0000Z-250626T2245Z/
Clayton GA-Fulton GA-
639 PM EDT Thu Jun 26 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLAYTON AND SOUTH
CENTRAL FULTON COUNTIES WILL EXPIRE AT 645 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3370 8461 3372 8456 3371 8443 3359 8431
3356 8449 3363 8467
TIME...MOT...LOC 2239Z 334DEG 8KT 3367 8462 3363 8451 3362 8441
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:12 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 26, 4:12 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 PM EDT Thu Jun 26 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This evening through Friday)
Issued at 410 PM EDT Thu Jun 26 2025
Key Messages:
- Scattered to numerous afternoon and evening showers and
thunderstorms will be the primary concern.
- Temperatures will be near or slightly above seasonal averages.
Current radar loop shows some isolated thunderstorms moving into
NW GA. The afternoon convection has taken a bit longer today to
get started because the area was so worked over from yesterdays
activity but, ample instability is again developing. Seeing MLCAPE
values on the order of 1000-2000 J/kg across the region with ML
Lapse Rates around 6 to 6.5. While things are not as unstable as
yesterday, there will still be sufficient support for at least a
few severe thunderstorms with a primary risk for strong downburst
wind gusts as well as a few instances of hail up to size of dime
to quarter size. For this reason, SPC has upgraded portions of the
area including the ATL metro area into a Slight Risk (level 2 of
5 risk) with the rest of the area still under a Marginal Risk
(Level 1 or 5). Storms could persist into the late evening.
On Friday, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven
convection is again expected. Also, strong to severe isolated
thunderstorms will again be possible with an attendant strong
downburst wind potential.
As for temperatures, forecast highs Friday should be a couple of
degrees below Todays highs for most of the area. It will still be
hot with heat index values peaking in the 95 to 100 range for
North and Central GA.
01
&&
.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 410 PM EDT Thu Jun 26 2025
Key Messages:
- Very moist forecast, with diurnally driven convection every day.
- Severe not anticipated at this time, but some uncertainty.
Forecast:
Long term forecast is looking quite moist thanks to a series of
passing systems to the north and yet another TUTT breaking off in
the Atlantic into a closed low and retrograding towards the CWA.
PWATs over the long term period hover above average for this time of
year, which is saying something in late June, and the forecast
surface dewpoints reflect it with daily Tds reaching into 70s across
the entire CWA. Ensembles are pretty consistent with the rainfall -
some differences arise towards the end of the long term period where
the GFS and some of its members are a bit more aggressive in
developing a surface low along the gulf that pushes yet another wave
of moisture into the CWA by midweek of next week that may lead to
even greater rainfall amounts ahead of an approaching frontal system
that is driven towards the area. Currently, most of this rainfall
looks to be diurnally driven, meaning greatest chances of rain and
storms will be in the afternoon to evening hours. Repeated rounds of
daily rainfall may lead to some flash flooding concerns, especially
in more urban areas, though hard to pinpoint any potential locations
to be concerned about this far in advance.
Severe chances are looking low over the time period at this time, or
at least no more than your typical summer day with afternoon storms.
Our upper level lapse rates return to normal, and within most of the
guidance the retrograding upper level low doesn't quite make it over
the CWA before it begins to fill. However, this upper low does
represent a bit of uncertainty - if it were to move over the CWA, it
could bring in some better lapse rates as cooler air moves in aloft
that could create better instability and potential for severe
storms. Will need to keep an eye on this going forward, but current
ensemble consensus is to keep this feature offshore.
Lusk
&&
.AVIATION...
(18Z TAFS)
Issued at 136 PM EDT Thu Jun 26 2025
VFR conditions across the area but looking for convection to get
going in the next few hours. Should see another round of SHRA/TSRA
this afternoon and evening with the best chance for the TAF sites
happening around sunset (give or take an hour or two). Winds
should stay mainly out of the W-NW in the 5-10kt range but will
see some gusty winds to 30kt in and around any convective
activity. VSBYs expected to stay in the VFR range but like the
winds could see some MVFR VSBYs in and around the thunderstorms.
//ATL Confidence...18Z Update...
Confidence medium to high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 92 70 90 / 30 60 40 60
Atlanta 72 91 71 90 / 40 60 40 50
Blairsville 64 88 65 86 / 30 70 40 70
Cartersville 69 92 70 90 / 40 60 40 60
Columbus 72 92 71 91 / 30 50 40 60
Gainesville 70 91 71 89 / 40 60 40 60
Macon 71 92 71 91 / 20 60 40 60
Rome 69 91 71 89 / 40 60 30 60
Peachtree City 69 91 69 90 / 30 60 40 50
Vidalia 72 93 71 91 / 20 50 40 60
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ001>005-011-012-
019-020-030.
&&
SHORT TERM...01
LONG TERM....Lusk
AVIATION...01Hazardous weather outlook, Jun 26, 4:27 AM EDT, 13 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 427 AM EDT Thu Jun 26 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 427 AM EDT Thu Jun 26 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... A few thunderstorms will be possible this morning bringing lightning and brief heavy rainfall, mainly in northwest Georgia. Heat index values will peak between 99 and 105 degrees on this afternoon. Precautions should be taken to prevent heat related illnesses, especially for vulnerable populations like the elderly, young children, and pets. Scattered thunderstorms are expected this afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Additional scattered afternoon and evening thunderstorm activity is expected each day through Tuesday. Some of the strongest thunderstorms could bring strong wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jun 26, 3:12 PM EDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
312 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM Tstm Wnd Dmg 4 NNE Flippen 33.53N 84.16W
06/26/2025 Henry GA Public
Public reported a powerline down along the
1100 block of Millers Mill Road.
&&
LGBLocal storm report, Jun 26, 3:13 PM EDT, 2 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
313 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM Tstm Wnd Dmg 1 S Thomas Crossroads 33.39N 84.68W
06/26/2025 Coweta GA Public
Public reported a couple trees down at a
location of Elberta Drive.
&&
LGBLocal storm report, Jun 26, 3:14 PM EDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
314 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM Tstm Wnd Dmg 1 NW Kenwood 33.52N 84.45W
06/26/2025 Fayette GA Public
Public reported a tree down on a house on
Wilmington Lane.
&&
LGBSpecial weather statement, Jun 26, 4:50 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Thu Jun 26 2025
GAZ022-262115-
Forsyth GA-
450 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of western Forsyth
County through 515 PM EDT...
At 450 PM EDT, a strong thunderstorm was over Cumming, moving
southwest at 10 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cumming, Sugar Hill, Matt, Drew, Ducktown, and Coal Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3422 8402 3419 8404 3418 8406 3417 8406
3415 8408 3414 8408 3408 8414 3417 8426
3425 8426 3433 8416
TIME...MOT...LOC 2050Z 050DEG 7KT 3422 8415
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 26, 5:18 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Thu Jun 26 2025
GAZ034-262145-
Gwinnett GA-
518 PM EDT Thu Jun 26 2025
...A strong thunderstorm will impact portions of central Gwinnett
County through 545 PM EDT...
At 518 PM EDT, a strong thunderstorm was near Duluth, or near
Lawrenceville, moving south at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Lawrenceville, Peachtree Corners, Duluth, Snellville, Suwanee,
Lilburn, Norcross, Grayson, Berkeley Lake, and Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3386 8394 3382 8406 3384 8414 3385 8416
3387 8419 3403 8417 3403 8416 3404 8404
TIME...MOT...LOC 2118Z 353DEG 10KT 3397 8409
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Jun 26, 5:21 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
521 PM EDT Thu Jun 26 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Hail 1 SSE Roswell 34.01N 84.35W
06/26/2025 E0.88 Inch Fulton GA Public
Nickel Size hail reported at Roswell Rd.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:08 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Jun 25, 8:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jun 25, 8:10 PM EDT | Special Weather Statement | FFC | Towns, Union | 35 min |
| Jun 25, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 48 min |
| Jun 25, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 13 min |
| Jun 25, 8:26 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jun 25, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 31 min |
| Jun 25, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 16 min |
| Jun 25, 9:09 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jun 25, 9:15 PM EDT | Special Weather Statement | FFC | Carroll | 30 min |
| Jun 25, 9:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 25, 9:35 PM EDT | Special Weather Statement | FFC | Madison | 25 min |
| Jun 25, 9:37 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jun 25, 9:42 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 48 min |
| Jun 25, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Sumter | 30 min |
| Jun 25, 9:54 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 25, 10:02 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 28 min |
| Jun 25, 10:09 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Jun 25, 10:12 PM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Jun 25, 10:21 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 39 min |
| Jun 25, 10:27 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jun 25, 10:30 PM EDT | Special Weather Statement | FFC | Webster | 30 min |
| Jun 25, 10:33 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 25, 10:35 PM EDT | Special Weather Statement | FFC | Dooly | 25 min |
| Jun 25, 10:46 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 29 min |
| Jun 25, 10:49 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 25, 10:57 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jun 25, 10:58 PM EDT | Special Weather Statement | FFC | Walton | 32 min |
| Jun 25, 11:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Jun 25, 11:10 PM EDT | Special Weather Statement | FFC | Wilkinson | 35 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Stewart | 32 min |
| Jun 25, 11:13 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 26 min |
| Jun 25, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 26 min |
| Jun 25, 11:25 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 35 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 30 min |
| Jun 25, 11:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 60 min |
| Jun 25, 11:33 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 27 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 9 min |
| Jun 25, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 40 min |
| Jun 25, 11:38 PM EDT | Special Weather Statement | FFC | Sumter | 37 min |
| Jun 25, 11:39 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale | 21 min |
| Jun 25, 11:46 PM EDT | Special Weather Statement | FFC | Twiggs | 14 min |
| Jun 25, 11:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Henry, Newton and 2 more | 27 min |
| Jun 25, 11:50 PM EDT | Special Weather Statement | FFC | Taylor | 25 min |
| Jun 25, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jun 26, 12:06 AM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 39 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry, Pike and 1 more | 32 min |
| Jun 26, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Washington, Wilkinson | 32 min |
| Jun 26, 12:18 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 42 min |
| Jun 26, 12:25 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 35 min |
| Jun 26, 12:27 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 33 min |
| Jun 26, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Montgomery, Pulaski and 5 more | 58 min |
| Jun 26, 12:41 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Pike, Spalding, Upson | 34 min |
| Jun 26, 12:47 AM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 26, 12:55 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Toombs, Wheeler | 35 min |
| Jun 26, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Monroe, Pike, Talbot, Upson | 39 min |
| Jun 26, 1:12 AM EDT | Tornado Warning | FFC | Pike, Upson | 10 min |
| Jun 26, 1:19 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 41 min |
| Jun 26, 1:27 AM EDT | Special Weather Statement | FFC | Houston, Pulaski | 33 min |
| Jun 26, 1:28 AM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| Jun 26, 1:30 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 30 min |
| Jun 26, 1:38 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 52 min |
| Jun 26, 1:45 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Talbot, Troup | 45 min |
| Jun 26, 2:00 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 45 min |
| Jun 26, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter, Wilcox | 44 min |
| Jun 26, 2:03 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jun 26, 2:21 AM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 26, 1:45 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jun 26, 2:52 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 43 min |
| Jun 26, 3:18 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin | 27 min |
| Jun 26, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens | 30 min |
| Jun 26, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 25 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 31 min |
| Jun 26, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 15 min |
| Jun 26, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 4:50 PM EDT | Special Weather Statement | FFC | Forsyth | 25 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 26, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.